# SDR AALA202303138205

- Difficulty date: March 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A320*
- Aircraft serial: 5800
- Aircraft time: 29,800 hours, 11,699 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER AFT SPAR HAS #4 ELEVATOR HINGE FITTING BEARING THAT IS WORN. MAINTENANCE REPLACED HINGE FITTING PER AMM 55-16-42.
